# SDR IPXA2020042754609

- Difficulty date: March 17, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,760 hours, 13,938 cycles
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Part number: 2216583501
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300#2 INBD TR UPPER CHORD LOWER WEB ANGLE SMALL RUB STRIP WORNREPAIRED IAW SREO A300-7830-16238-G OF #2 INBD TR
